Red Spots On The Skin After Consumption Of Vitamin C?

Illustration of Red Spots On The Skin After Consumption Of Vitamin C?
Illustration: Red Spots On The Skin After Consumption Of Vitamin C? i.dailymail.co.uk

Good afternoon, I’m a 22-year-old male. In the past I used to consume vitacimin oranges at a dose of 1 tablet / day. 1 tablet contains 500mg of Vitamin C. I consume about 3 times a week. My goal is to consume vitamin C only for endurance, to prevent colds, etc. There used to be no problem with my skin after consuming this vitamin. U003cbr u003e u003cbr u003e Lately my skin often appears red spots after consumption of vitamin C. Every time I consume this vitamin C, 2-3 days later definitely appear red spots. This red spot is small (only 1 pore), bright red, appears random (can be hands or feet), appears only 3-5 spots all over the body (random), itching, no pain, no peeling and not not swollen / not prominent like being bitten by an insect. This red spot can disappear / fade by itself, but it is quite long (around 1-2 months). Actually this red spot does not bother me, but I want to know the relationship. U003cbr u003e u003cbr u003e My question is, is there any relation to taking vitamin C with the appearance of red spots on this skin? If there is a connection, is this a disease, an allergy or an overdose of the drug?

1 Answer:

Greetings HealthReplies.com,
Thank you for asking at HealthReplies.com.
A history of taking large doses of vitamin C that you have been consuming for a long time and now you feel complaints about red spots under the skin (petechie) every time you take vitamin C, then this condition may be related due to side effects of large doses of vitamin C or the risk of toxicity from vitamins C.
When you want to maintain stamina and prevent illness due to colds or physical fatigue in general, so you consume large doses of vitamin C every two days, so even if you take vitamins does not mean it does not have side effects and risks, because after all, the need for a dose of vitamin C is small around 50-75mg / day, and you already get this dose from the food you consume every day. Increasing the need for vitamins for certain purposes, should not be done in the long term, especially if your condition is healthy and you can prevent the prevention of health problems in other ways, such as by meeting your sleep needs and consuming nutritious food. So that your vitamin needs and your stamina is still fulfilled.
Some of the side effects of taking vitamin C can be:
1. Ginajl stone
2. diarrhea
3. increase blood sugar levels
4. damage to red blood cells, excess vitamin C can be at risk of causing metabolic disorders G6 deficiency in, where one of the complaints is bleeding under the skin
5. aggravate blood disorders or disorders, such as thalassemia
6. increase estrogen levels
7. dental decalcification or release of calcium from the teeth
The risk of triggering G6 deficiency in excessive or high doses of vitamin C can lead to poisoning in the use of vitamin C. Bial G6 deficiency occurs when this occurs, leading to a lack of G6 enzymes in the blood, which causes blood cells to break prematurely, leading to the risk of anemia. Accompanying complaints in patients with G6 deficiency can be in the form of rapid heartbeat, tightness, fatigue, trembling, yellow on the body, darker urine, and in some cases petechie as a form of bleeding under the skin.
However, this petechie is not only caused by G6 deficiency, or excessive use of vitamin C which causes hemolysis or red blood cell rupture, several other medical conditions can also trigger the same complaints, such as:
1. allergic reaction
2. infection
3. old age
4. drug side effects
5. injury
6. scratching the skin
7. low platelets
Since you have begun to feel these complaints in recent months, and the causes of petechie are also varied, you should consult directly with a specialist in the hematology. The doctor will conduct an interview related to the course of this complaint and then conduct a physical examination and supporting examinations as needed. The results of the examination will be a reference for further diagnosis and treatment. If there are no underlying medical problems, then you can consider taking large doses of vitamin C, and replacing them with other efforts to maintain your stamina and endurance.
However, if an underlying medical condition is found, the doctor will immediately help control this complaint in order to prevent this complaint from recurring.
For now, some efforts to maintain your stamina you can do, such as:
1. avoid sleeping late
2. avoid
3. avoid fatigue
4. idealize weight
5. do regular exercise
6. Inadequate healthy food and water
Thus the info we can convey.
thanks.

: by

Related Question

(1 year ago)

...

Can The Knee Still Be Bent After Recovering From Dislocation?

Can The Knee Still Be Bent After Recovering From Dislocation?

(1 year ago)

Hello, I was 18 years ago a few days ago my knee was dislocated (sliding) can the knee still be bent perfectly after recovery? And can I still be tall after I have dislocated my kn...

Often Rubbing Sex On The Same Sex?

Often Rubbing Sex On The Same Sex?

(1 year ago)

Please advise, my 18-year-old son is often suspected of shifting sex with his fellow male friends, is it likely to be homosexual and how is the healing therapy?...

Leave a Reply

Your email address will not be published. Required fields are marked *